readwrite62
  • Female
Share

Readwrite62's Friends

  • Susan McAdams

readwrite62's Discussions

Nails

Started this discussion. Last reply by TMB Sep 27, 2017. 8 Replies

My aa turned to au in February. Now my fingernails are disintegrating. Has anyone had this happen and then recovered functional nails? Has anyone had any type of therapy (meds, nutrition) that helped…Continue

Gifts Received

Gift

readwrite62 has not received any gifts yet

Give a Gift

 

readwrite62's Page

Profile Information

Relationship Status:
Married
About Me:
I have aa. Had it many years ago as a child when I lost all the hair on my arms and legs and had some patches on my scalp. That all grew back but it reoccurred starting in 2008 with patches. They grow back after injections but new ones always seem to come along.
Do you have alopecia?
Alopecia areata
Are you age 18 or older?
Yes - I am 18 or older

Comment Wall (2 comments)

You need to be a member of Alopecia World to add comments!

Join Alopecia World

At 8:11pm on October 30, 2013, LeslieAnn Butler said…

Hmm, I have no idea about the steriod shots. I stopped taking them many years ago -- too much trouble for nothing, and like you said, it's probably not very healthy! But with all the research going on right now, I am sure there will be a viable treatment for alopecia within the next five years!

At 7:42pm on October 30, 2013, LeslieAnn Butler said…

Hello and welcome!

How are you today?

Leslie Ann

 
 
 

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2020   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service